# SDR USAA2010101592294

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 21,574 hours, 8,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON R-2 DOOR SILL BEAM AT FR68, -Y1250.  REPAIRED R-2 DOOR SILL BEAM AT FR68, -Y1250 IAW A319 SRM 53-41-14 REPAIR 5.
